# SDR SWAA2025061773517

- Difficulty date: May 21, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 57,587 hours, 34,397 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS294 RBL54 WL208.   REMOVED AND REPLACED ATTACH ANGLE BS 291.5 TO 294 WL 208 RBL 54 PER SRM 51-40-02 AND DWG 141A8310 REV D.
